MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON CR X3 TIBIAL INSERT; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO

STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON CR X3 TIBIAL INSERT; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Catalog Number 5530-G-211
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Injury (2348)
Date of Event 03/25/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.
 
Event or Problem Description
As reported: "the patient's cr poly insert suffered from significant wear.We replaced the 2x11 cr insert with 2x16 cs insert.This was a right knee".
 
Event or Problem Description
 
Additional Manufacturer Narrative
An event regarding wear involving a triathlon insert was reported.The event was confirmed by inspection of the received image of the device.Method & results: \device evaluation and results: the device was not returned.Visual inspection of the received image of the device noted that the insert is severely worn on one of the sides.Dimensional, functional and material analysis could not be performed as the device was not returned.Clinician review: no medical records were received for review with a clinical consultant.Device history review: all devices were manufactured and accepted into final stock with no relevant reported discrepancies.Complaint history review: there have been no other similar events for the reported lot.Conclusion: it was reported that patient's knee was revised due to wear of the insert.Visual inspection of the received image of the device noted that the insert is severely worn on one of the sides.The exact cause of the event could not be determined because insufficient information was provided.Additional information, including operative reports, progress notes, x-rays and return of the device are needed to fully investigate the event.If further information becomes available or the product is returned, this investigation will be re-opened.

Brand Name
TRIATHLON CR X3 TIBIAL INSERT
Common Device Name
PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key8527934
Report Number0002249697-2019-01666
Device Sequence Number19314859
Product Code MBH
UDI-Device Identifier07613327045444
UDI-Public07613327045444
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K141056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2016
Device Catalogue Number5530-G-211
Device Lot NumberLCL217
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/25/2019
Supplement Date Received by Manufacturer05/14/2019
Initial Report FDA Received Date04/18/2019
Supplement Report FDA Received Date06/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age68 YR
Patient Weight65